# SDR FDEA201202130567

- Difficulty date: February 13, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 76,937 hours, 24,357 cycles
- Engine: Ge CF650C2
- Engine time: 3,037 hours, 1,156 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, R, M
- Precautionary procedure: E, C

## Discrepancy

ON TAKEOFF ROLL AT APPROX 60 KTS LARGE COMPRESSOR STALL FROM 1 MOTOR WITH YAW AND LARGE VIBRATION.  REJECTED TAKE-OFF.  NR 1 SHOWED EGT EXCEEDANCE AND N1  WITH (X)- NO ROTATION.  SHUTDOWN ENGINE, PULLED FIRE  HANDLE.  RETURNED TO RAMP.  ENGINE REPLACED.  DUE TO TURBINE FAILURE THIS ENGINE HAS BEEN APPROVED FOR ENGINE CHANGE.  FOR REMOVAL AND INSTALLATION OF NR1 ENG ALL STEPS COMPLIED WITH ON WC 71T0101-1 FOR THE REMOVAL AND 71T070-1 FOR THE INSTALLATION.  ALL COWLING CLOSED IAW MM 71-00-00.  MAX ASSURANCE ACCOMPLISH ON M FORM M3488.  ALL PARAMETERS NORMAL.  ACFT OK FOR SERVICE.
